All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

January 2011 , Volume 10 , Issue 1

Select all articles


Analysis of the Laplacian and spectral operators on the Vicsek set
Sarah Constantin, Robert S. Strichartz and Miles Wheeler
2011, 10(1): 1-44 doi: 10.3934/cpaa.2011.10.1 +[Abstract](1070) +[PDF](2669.8KB)
The existence of weak solutions for a generalized Camassa-Holm equation
Shaoyong Lai, Qichang Xie, Yunxi Guo and YongHong Wu
2011, 10(1): 45-57 doi: 10.3934/cpaa.2011.10.45 +[Abstract](1068) +[PDF](384.6KB)
The obstacle problem for Monge-Ampère type equations in non-convex domains
Jingang Xiong and Jiguang Bao
2011, 10(1): 59-68 doi: 10.3934/cpaa.2011.10.59 +[Abstract](936) +[PDF](360.4KB)
A comparison principle for a Sobolev gradient semi-flow
Timothy Blass, Rafael De La Llave and Enrico Valdinoci
2011, 10(1): 69-91 doi: 10.3934/cpaa.2011.10.69 +[Abstract](915) +[PDF](511.7KB)
The heterogeneous dam problem with leaky boundary condition
Samia Challal and Abdeslem Lyaghfouri
2011, 10(1): 93-125 doi: 10.3934/cpaa.2011.10.93 +[Abstract](858) +[PDF](485.0KB)
Improved almost Morawetz estimates for the cubic nonlinear Schrödinger equation
Benjamin Dodson
2011, 10(1): 127-140 doi: 10.3934/cpaa.2011.10.127 +[Abstract](1318) +[PDF](397.6KB)
Traveling waves and their stability in a coupled reaction diffusion system
Xiaojie Hou and Wei Feng
2011, 10(1): 141-160 doi: 10.3934/cpaa.2011.10.141 +[Abstract](1234) +[PDF](459.6KB)
Blowing up at zero points of potential for an initial boundary value problem
Jong-Shenq Guo and Masahiko Shimojo
2011, 10(1): 161-177 doi: 10.3934/cpaa.2011.10.161 +[Abstract](989) +[PDF](443.2KB)
Boundedness in a class of duffing equations with oscillating potentials via the twist theorem
Huiping Jin
2011, 10(1): 179-192 doi: 10.3934/cpaa.2011.10.179 +[Abstract](893) +[PDF](421.2KB)
Asymptotic behavior for solutions of some integral equations
Yutian Lei and Chao Ma
2011, 10(1): 193-207 doi: 10.3934/cpaa.2011.10.193 +[Abstract](1234) +[PDF](386.7KB)
Asymptotic behavior of solutions to a model system of a radiating gas
Yongqin Liu and Shuichi Kawashima
2011, 10(1): 209-223 doi: 10.3934/cpaa.2011.10.209 +[Abstract](1161) +[PDF](418.1KB)
Principal curvature estimates for the level sets of harmonic functions and minimal graphs in $R^3$
Xi-Nan Ma, Jiang Ye and Yun-Hua Ye
2011, 10(1): 225-243 doi: 10.3934/cpaa.2011.10.225 +[Abstract](1070) +[PDF](367.5KB)
Singular positive solutions for a fourth order elliptic problem in $R$
Tokushi Sato and Tatsuya Watanabe
2011, 10(1): 245-268 doi: 10.3934/cpaa.2011.10.245 +[Abstract](878) +[PDF](465.5KB)
Homoclinic orbits for a class of Hamiltonian systems with superquadratic or asymptotically quadratic potentials
Jun Wang, Junxiang Xu and Fubao Zhang
2011, 10(1): 269-286 doi: 10.3934/cpaa.2011.10.269 +[Abstract](960) +[PDF](458.8KB)
Well-posedness for two types of generalized Keller-Segel system of chemotaxis in critical Besov spaces
Zhichun Zhai
2011, 10(1): 287-308 doi: 10.3934/cpaa.2011.10.287 +[Abstract](1080) +[PDF](501.3KB)
Regularity criteria for a magnetohydrodynamic-$\alpha$ model
Yong Zhou and Jishan Fan
2011, 10(1): 309-326 doi: 10.3934/cpaa.2011.10.309 +[Abstract](730) +[PDF](397.6KB)
Critical points of solutions to elliptic problems in planar domains
Jaime Arango and Adriana Gómez
2011, 10(1): 327-338 doi: 10.3934/cpaa.2011.10.327 +[Abstract](917) +[PDF](871.9KB)
On the global attractor of the Trojan Y Chromosome model
Rana D. Parshad and Juan B. Gutierrez
2011, 10(1): 339-359 doi: 10.3934/cpaa.2011.10.339 +[Abstract](1012) +[PDF](562.7KB)
An evolution equation involving the normalized $P$-Laplacian
Kerstin Does
2011, 10(1): 361-396 doi: 10.3934/cpaa.2011.10.361 +[Abstract](1430) +[PDF](1438.7KB)

2017  Impact Factor: 0.884




Email Alert

[Back to Top]